I had sex October 12th and the condom had slipped so to be safe I went out to buy Plan B ( Take Action to be more specific ). I took it on October 13th before 12pm. I got my period as planned on October 20th, and it lasted 6 days. Now I am here waiting for my second period to come and I am 2 days late. Keep in mind i had sex again but we used a condom, and nothing happened to be worried about. Could my period being late be because of the morning pill? Or am I pregnant?
Plan B - second period is late?
Question posted by sams11 on 20 Nov 2018
Last updated on 22 November 2018 by Byronics
My period app says I was suppose to get my period Nov 18. I had gotten got a brown blood discharge that which i had thought was my period but it only lasted less than 1 hour
It's most likely because of all the hormones in the Plan B pill, but if you're that worried about it, take a pregnancy test ... But I'm sure you're fine!
The Levonorgestrel in your Take Action is a huge dose of artificial hormone for you body to deal with. It can affect your menstrual cycles for a few months, in some cases. However, you should also do a pregnancy test, because you can bleed from the Plan B but still be pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.